MathSciNet Relay Station
MathSciNet bibliographic data
MR2047851 46L80 (19K35 20J06 46L05 46L55)
Izumi, Masaki Finite group actions on $C^*$-algebras with the Rohlin property. II. Adv. Math. 184 (2004), no. 1, 119–160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement